Originally Posted by bud3222
Hey Az, did you have same problem with ed and if so did everthing turn back around for ya after getting off the lisinopril?
This is a difficult question to answer considering I did not think I had a "problem" at the time and it would be difficult to narrow down *exactly* when I went on the Lisinopril. and then switched to Cozaar. I would have to go back several years and look up my Rx receipts but it seems to me that I was given a script for Viagra around the same time.
However, I found the following just reading on the net:
With Lisinopril *and* with Cozaar, a decreased sex drive or erectile dysfunction was reported in less than 1 percent of people taking the drug in studies. Of course, those are probably the company's own studies! Lisinoril is an ACE inhibitor and it was the 1st med I was on. Cozaar is an angiotensin II receptor blocker, a whole different class of med, treating my hbp in a different way.
I hate to cop out on you but you should always report such things to your doctor who can try a different class of med. I will say though, that you should not allow your doc to push ED drugs on you without a full set of hormone blood tests. It could actually be a testosterone or estrogen imbalance that is causing ED and even hbp. One of the reasons I am pursuing HRT is to hopefully get off some of these other things.